Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 24 years old male. I am having daily dosage of indomethacin 50 mg. What are the side effects of it and when will it start?

1 Doctor Answered
Well indomethacin have soo many side effects. Some serious side effect-heart attack, stroke,dizziness, some skin lession, shortness of breath. Some less serious side effects-nausea, vomiting,stomach pain, gastric upset, diarrhoea,headache, nervousness,rash, weight gain. Soo I think you should stop it. U must do homoeopathic treatment for your arthritis problem. Whatever your suffering from. Like rheumatoid arthritis, gouty arthritis, rheumatic arthritis, by proper homeopathic treatment it is curable. Indomethacin will only supress your pain will not cure your problem. Soo go for homoeopathic treatment. Soo you can contact me through Lybrate.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.